I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 4, PAGES 53-64
D. S. Volk
View as HTML View as gif image
In this paper, we prove that in the space of polynomial foliations of a fixed degree of the complex two-dimensional space, foliations with separatrix connection, i.e., foliations in which any two distinct point have a common separatrix, are dense. The main tool of the proof is the analysis of the monodromy group of the foliation in a neighborhood of the infinitely distant point of the ambient projective space.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2007